Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

The use of iterative methods for finding the latent roots and vectors of matrices


Author: J. H. Wilkinson
Journal: Math. Comp. 9 (1955), 184-191
MSC: Primary 65.3X
DOI: https://doi.org/10.1090/S0025-5718-1955-0079833-0
MathSciNet review: 0079833
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Bodewig, ``A practical refutation of the iteration method for the algebraic eigenproblem,'' MTAC, v. 8, 1954, p. 237-239. MR 0064479 (16:288d)
  • [2] J. H. Wilkinson, ``The calculation of the latent roots and vectors of matrices on the Pilot Model of the ACE,'' Cambridge Phil. Soc., Proc., v. 50, 1954, p. 536-566. MR 0063775 (16:178b)
  • [3] C. G. J. Jacobi, ``Über ein leichtes Verfahren, die in der Theorie der Säkularstörungen vorkommenden Gleichungen numerisch aufzulösen,'' J. reine angew. Math. 30, 1846, p. 51-94.
  • [4] W. Givens, ``Numerical computation of the characteristic values of a real symmetric matrix,'' Oak Ridge National Laboratory. ORNL1574. MR 0063771 (16:177c)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1955-0079833-0
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society